Your search returned 1374 results. Subscribe to this search

|
101. Annals of Mathematical Statistics : Vol. 5 , 1977 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1977Availability: Copies available for loan: IASRI Library [CAR] (1).

102. Annals of Mathematical Statistics : Vol. 13 (1-3), 1972 [Bound Journal]

by Olkin, I. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [OLK] (1).

103. Annals of Mathematical Statistics : Vol. 42 (1-3 Feb-June), 1971 [Bound Journal]

by Olkin, I. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [OLK] (1).

104. Annals of Mathematical Statistics : Vol. 4 , 1976 [Bound Journal]

by Sauoge, R. (Ed).

Type: book Book Publisher: California Institute of Mathematical Statistics 1976Availability: Copies available for loan: IASRI Library [SAU] (1).

105. Annals of Mathematical Statistics : Vol. 7 (1-3), 1979 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1979Availability: Copies available for loan: IASRI Library [MIL] (1).

106. Annals of Mathematical Statistics : Vol. 10 (3), 1982 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [MIL] (1).

107. Annals of Mathematical Statistics : Vol. 39, 1968 (Pt.1). [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1968Availability: Copies available for loan: IASRI Library [CAR] (1).

108. Annals of Mathematics Statistics : Vol. 30 (3-4), 1959 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1959Availability: Copies available for loan: IASRI Library [CAR] (1).

109. Annals of Mathematics : Vol. 100 (1-3), 1974 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

110. Annals of Mathematics : Vol. 101 , 1975 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

111. Annals of Mathematics : Vol. 102 , 1975 [Bound Journal]

by Borel, A.

Type: book Book Publisher: London Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

112. Annals of Mathematics : Vol. 103 (1-3), 1976 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press 1976Availability: Copies available for loan: IASRI Library [BOR] (1).

113. Annals of Mathematics : Vol. 104 (1), 1976 [Bound Journal]

by Borel, A.(Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1976Availability: Copies available for loan: IASRI Library [BOR] (1).

114. Annals of Mathematics : Vol. 105 (1-3), 1977 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press 1977Availability: Copies available for loan: IASRI Library [BOR] (1).

115. Annals of Mathematics : Vol. 106 (1-3), 1977 [Bound Journal]

by Borel, A.(Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1977Availability: Copies available for loan: IASRI Library [BOR] (1).

116. Annals of Mathematics : Vol. 107 (1-3), 1978 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press 1978Availability: Copies available for loan: IASRI Library [BOR] (1).

117. Annals of Mathematics : Vol. 108 (1-3), 1978 [Bound Journal]

by Borel, A.(Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1978Availability: Copies available for loan: IASRI Library [BOR] (1).

118. Annals of Mathematics : Vol. 109 (1-3), 1979 [Bound Journal]

by Borel, A.(Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1979Availability: Copies available for loan: IASRI Library [BOR] (1).

119. Annals of Mathematics : Vol. 110 (1-3), 1979 [Bound Journal]

by Browder, W. (Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1979Availability: Copies available for loan: IASRI Library [BRO] (1).

120. Annals of Mathematics : Vol. 112 (1-3), 1980 [Bound Journal]

by Bombieri, E.(Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1980Availability: Copies available for loan: IASRI Library [BOM] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.